Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 article for “q-Appell Polynomials”

Set a search alert
Research ArticleOpen accessIn the keywordsApplications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli PolynomialsMehmet Acikgoz, Resul Ates, Ugur Duran, Serkan AraciThis article aims to identify the generating function of modified Apostol type q-Bernoulli polynomials. With the aid of this generating function, some properties of modified Apostol type q-Bernoulli polynomials are given. It is shown that aforementioned polynomials are q-Appell. Hence, we make use of these polynomials to have applications on q-Umbral calculus. From those applications, we derive some theorems in … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 4 Jan 2018 · 8,182 accessesView PDFCite